Altered open field behaviour in rats induced by acute administration of 3-nitropropionic acid: possible glutamatergic and dopaminergic involvement

Lukács, A [Hebőkné Lukács, Anita (toxikológia, népe...), szerző] Népegészségtani Intézet (SZTE / ÁOK); Szabó, A [Szabó, Andrea (neurotoxikológia), szerző] Népegészségtani Intézet (SZTE / ÁOK); Papp, A ✉ [Papp, András (Neurobiológia), szerző] Népegészségtani Intézet (SZTE / ÁOK); Vezér, T [Vezér, Tünde (toxikológia, népe...), szerző] Népegészségtani Intézet (SZTE / ÁOK)

Angol nyelvű Tudományos Szakcikk (Folyóiratcikk)
  • SJR Scopus - Biochemistry, Genetics and Molecular Biology (miscellaneous): Q3
Azonosítók
Szakterületek:
    3-nitropropionic acid (3-NP), a substance used for modelling Huntington’s disease, was given to male Wistar rats once in 20 mg/kg b.w. dose, and the resulting behavioural alterations in spontaneous locomotor activity were measured after 30 minutes. To detect the involvement of neurotransmitter systems in this immediate effect, the NMDA antagonist MK-801 (0.8 mg/kg); as well as an agonist, quinpirole (QP, 5 mg/kg) and an antagonist, sulpiride (SP, 80 mg/kg) of the dopamine D2 receptors, were given before 3-NP to separate groups of rats. Controls were given saline. All substances were injected ip. 3-NP decreased the rats’ locomotor, especially vertical, activity, whereas local activity was increased. Based on the further changes of 3-NP effects in the combination groups it could be concluded that dopaminergic rather than glutamatergic mechanisms were possibly involved in the acute behavioural effect of 3-NP.
    Hivatkozás stílusok: IEEEACMAPAChicagoHarvardCSLMásolásNyomtatás
    2020-08-09 02:11